# SDR AALA20060143

- Difficulty date: March 4, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DEN - RIGHT ENGINE FAILED AFTER TAKEOFF AT ABOUT 300 FEET ABOVE GROUND LEVEL.  RIGHT HAND ENGINE EXHAUST GAS TEMPERATURE AT ROTATION WAS ABOUT 570 DEGREES.  ENGINE FIRE/DAMAGE/SEPARATION CHECKLIST FOLLOWED, HAD N1 AND N2 BUT NO RESTART. LANDED DEN WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
